# SDR FPI2003F00003

- Difficulty date: February 4, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N5307A
- Make and model: Cessna 210N
- Aircraft serial: 21063360
- Engine: Cont IO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 2421
- Condition: Cracked
- Location: Mlg
- Part time: 16,173 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED ACTUATORS FOR CRACKS.  FOUND CRACKS, REMOVED FROM SERVICE.
